default-icon
Heavy bleeding after ipill
LMP was on 3rd Oct. Lasted for 5 days.Had unprotected sex on 9th night. Took an ipill on 10th morning.Started spotting on 15th which continued into heavy bleeding for the next 2 days with lower abdominal pain. What should i do? Please help doctor. Is there any chance of pregnancy? Please suggest some medication for the bleeding.
758 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

No Pregnancy chance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +124
Consult with a doctor
Online now
Zero percent chance of pregnancy Its withdrawal bleeding due to high dose progesterone in ipill...will last for 4-5 days No treatment required ..stay hydrated
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult for medication
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No chance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pregnancy chances are unlikely Consult with a gynecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.